Previous |  Up |  Next


Title: Solving singular convolution equations using the inverse fast Fourier transform (English)
Author: Krajník, Eduard
Author: Montesinos, Vincente
Author: Zizler, Peter
Author: Zizler, Václav
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 57
Issue: 5
Year: 2012
Pages: 543-550
Summary lang: English
Category: math
Summary: The inverse Fast Fourier Transform is a common procedure to solve a convolution equation provided the transfer function has no zeros on the unit circle. In our paper we generalize this method to the case of a singular convolution equation and prove that if the transfer function is a trigonometric polynomial with simple zeros on the unit circle, then this method can be extended. (English)
Keyword: singular convolution equations
Keyword: fast Fourier transform
Keyword: tempered distribution
Keyword: polynomial transfer functions
Keyword: simple zeros
MSC: 42A85
MSC: 65R10
MSC: 65T50
idZBL: Zbl 1265.42020
idMR: MR2984619
DOI: 10.1007/s10492-012-0032-9
Date available: 2012-08-19T22:10:40Z
Last updated: 2020-07-02
Stable URL:
Reference: [1] Babuška, I.: The Fourier transform in the theory of difference equations and its applications.Arch. Mech. 11 (1959), 349-381. Zbl 0092.12201, MR 0115030
Reference: [2] Beals, R.: Advanced Mathematical Analysis. GTM 12.Springer New York-Heidelberg-Berlin (1973). MR 0530403
Reference: [3] Fisher, B.: The product of distributions.Q. J. Math. 22 (1971), 291-298. Zbl 0213.13104, MR 0287308, 10.1093/qmath/22.2.291
Reference: [4] Jarchow, H.: Locally Convex Spaces.B. G. Teubner Stuttgart (1981). Zbl 0466.46001, MR 0632257
Reference: [5] Rudin, W.: Functional Analysis.McGraw-Hill New York (1973). Zbl 0253.46001, MR 0365062
Reference: [6] Vitásek, E.: Periodic distributions and discrete Fourier transforms.Pokroky mat., fyz. astronom. 54 (2009), 137-144 Czech.
Reference: [7] Walter, G. G.: Wavelets and Other Orthogonal Systems with Applications.CRC Press Boca Raton (1994). Zbl 0866.42022, MR 1300204
Reference: [8] Walsh, J. L., Sewell, W. E.: Note on degree of approximation to an integral by Riemann sums.Am. Math. Monthly 44 (1937), 155-160. Zbl 0016.29901, MR 1523881, 10.2307/2301660


Files Size Format View
AplMat_57-2012-5_8.pdf 247.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo